Helotiales of India. XVII

Thind, K. S. ; Singh, Harnek (1972) Helotiales of India. XVII Transactions of the British Mycological Society, 59 (3). pp. 523-527. ISSN 0007-1536

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/S0007-1536(72)80138-4


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51510
Deposited On:28 Jul 2011 14:53
Last Modified:28 Jul 2011 14:53

Repository Staff Only: item control page